# SDR CAL951061

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39340
- Make and model: Boeing 7373T0
- Aircraft serial: 23578
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damp Coupler
- Part number: 4030952906
- Condition: Inoperative
- Location: Autopilot
- Part time: 17,383 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT NR 449 - EWR - THE AIRCRAFT EXPERIENCED DUTCH ROLL IN FLIGHT FROM DCA TO EWR.  THE YAW DAMPER SYSTEM WAS PLACARDED INOPERATIVE AT THE TIME.  THE AIRCRAFT LANDED SAFELY AT EWR.  THE YAW DAMPER COUPLER WAS REMOVED AND REPLACED PER MM 22-12-31 AND OPERATION CHECKED GOOD.  THE YAW DAMPER PLACARD WAS REMOVED.  FAILURE HAS BEEN CONFIRMED.  TEARDOWN FINDINGS REVEALED THAT THE RATE GYRO WAS AT FAULT.  (M)
